# SDR DLM88090394

- Difficulty date: March 2, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB0975560
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL CORRODED ON FLANGE.
